RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2014, том 19, выпуск 5, страницы 586–600 (Mi rcd184)  

Эта публикация цитируется в 6 научных статьях (всего в 6 статьях)

Persistence of Diophantine Flows for Quadratic Nearly Integrable Hamiltonians under Slowly Decaying Aperiodic Time Dependence

Alessandro Fortunati, Stephen Wiggins

School of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom

Аннотация: The aim of this paper is to prove a Kolmogorov type result for a nearly integrable Hamiltonian, quadratic in the actions, with an aperiodic time dependence. The existence of a torus with a prefixed Diophantine frequency is shown in the forced system, provided that the perturbation is real-analytic and (exponentially) decaying with time. The advantage consists in the possibility to choose an arbitrarily small decaying coefficient consistently with the perturbation size.
The proof, based on the Lie series formalism, is a generalization of a work by A. Giorgilli.

Ключевые слова: Hamiltonian systems, Kolmogorov theorem, aperiodic time dependence

Финансовая поддержка Номер гранта
ONR N00014-01-1-0769
MINECO: ICMAT Severo Ochoa SEV-2011-0087
This research was supported by ONR Grant No. N00014-01-1-0769 and MINECO: ICMAT Severo Ochoa project SEV-2011-0087.


DOI: https://doi.org/10.1134/S1560354714050062

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H08, 37J40, 37J25
Поступила в редакцию: 07.05.2014
Принята в печать:05.09.2014
Язык публикации: английский

Образец цитирования: Alessandro Fortunati, Stephen Wiggins, “Persistence of Diophantine Flows for Quadratic Nearly Integrable Hamiltonians under Slowly Decaying Aperiodic Time Dependence”, Regul. Chaotic Dyn., 19:5 (2014), 586–600

Цитирование в формате AMSBIB
\RBibitem{ForWig14}
\by Alessandro~Fortunati, Stephen~Wiggins
\paper Persistence of Diophantine Flows for Quadratic Nearly Integrable Hamiltonians under Slowly Decaying Aperiodic Time Dependence
\jour Regul. Chaotic Dyn.
\yr 2014
\vol 19
\issue 5
\pages 586--600
\mathnet{http://mi.mathnet.ru/rcd184}
\crossref{https://doi.org/10.1134/S1560354714050062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3266829}
\zmath{https://zbmath.org/?q=an:1308.70029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000343081300006}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd184
  • http://mi.mathnet.ru/rus/rcd/v19/i5/p586

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Alessandro Fortunati, Stephen Wiggins, “A Kolmogorov Theorem for Nearly Integrable Poisson Systems with Asymptotically Decaying Time-dependent Perturbation”, Regul. Chaotic Dyn., 20:4 (2015), 476–485  mathnet  crossref  mathscinet  zmath  adsnasa
    2. M. Canadell, R. Llave, “KAM tori and whiskered invariant tori for non-autonomous systems”, Physica D, 310 (2015), 104–113  crossref  mathscinet  zmath  isi  scopus
    3. A. Fortunati, S. Wiggins, “Normal forms a la Moser for aperiodically time-dependent Hamiltonians in the vicinity of a hyperbolic equilibrium”, Discret. Contin. Dyn. Syst.-Ser. S, 9:4 (2016), 1109–1118  crossref  mathscinet  zmath  isi  scopus
    4. A. Fortunati, S. Wiggins, “Negligibility of small divisor effects in the normal form theory for nearly-integrable Hamiltonians with decaying non-autonomous perturbations”, Celest. Mech. Dyn. Astron., 125:2 (2016), 247–262  crossref  mathscinet  zmath  isi  scopus
    5. A. Fortunati, S. Wiggins, “Transient invariant and quasi-invariant structures in an example of an aperiodically time dependent fluid flow”, Int. J. Bifurcation Chaos, 28:5 (2018), 1830015  crossref  mathscinet  zmath  isi
    6. A. Fortunati, “Travelling waves over an arbitrary bathymetry: a local stability result”, Dyn. Partial Differ. Equ., 15:1 (2018), 81–94  crossref  mathscinet  zmath  isi
  • Просмотров:
    Эта страница:81
    Литература:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020